# SDR CHQA200900010

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 20,729 hours, 16,952 cycles
- Engine: Allsn AE3007A
- Engine time: 9,557 hours, 8,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT EMERGENCY EXIT ROW DOOR UPPER LT EMERGENCY EXIT SIGN WAS INOPERATIVE.  THE SIGN OPS CHECKED GOOD WITH NO DEFECTS NOTED.
